# SDR SWAA2022122284422

- Difficulty date: December 22, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 79,404 hours, 47,293 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AFT SERVICE DOOR ESCAPE SLIDE GIRT FLAP NOT SECURED PROPERLY AND DRAGS THRESHOLD.   REPACKED THE AFT SERVICE DOOR ESCAPE SLIDE REF AMM 25-66-01.
